Vol. 13, No. 4, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 2, 181–360
Issue 1, 1–179

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
 
Other MSP Journals
Eigenvalues of the sum and product of anticommuting matrices

Vadim Ponomarenko and Louis Selstad

Vol. 13 (2020), No. 4, 625–632
Abstract

Improving on a recent result of Zhong, we characterize the eigenvalues of AB and A + B for square matrices A, B satisfying AB + BA = 0.

Keywords
anticommutative, eigenvalues, matrix spectrum
Mathematical Subject Classification 2010
Primary: 15A18
Milestones
Received: 18 February 2020
Revised: 1 June 2020
Accepted: 2 June 2020
Published: 20 November 2020

Communicated by Chi-Kwong Li
Authors
Vadim Ponomarenko
San Diego State University
San Diego, CA
United States
Louis Selstad
San Diego State University
San Diego, CA
United States